Home | Contact
     ISSN 2149-2042
     e-ISSN 2149-4606
 
 
 
Volume : 38 Issue : 4 Year : 2023



Current Issue Archive Popular Articles Ahead of Print




Index





















Membership




Applications



 
Rifampycine induced trombositopenia: A case report [Medeniyet Med J]
Medeniyet Med J. 2010; 25(3): 142-144 | DOI: 10.5222/J.GOZTEPETRH.2010.142  

Rifampycine induced trombositopenia: A case report

Abdullah Çetin Tanrıkulu, Abdurrahman Abakay, Hamdiye Turan
Dicle University Medical Faculty, Department of Chest Diseases, Diyarbakir

Tuberculosis (TB) is still remained serious public health problem. Anti-TB treatment is given twice weekly caused by immun thrombocytopenia. This complication is rare when the medication is given in small daily doses (10 mg/kg). 16 years old man case with anti- TB is given daily doses (10 mg/kg) but to develop this complication is reported. This patient had applied to emergency service with epistaksis and is administered symptomatic therapy. Patients who had taken anti-TB treatment this complication to retain and should be follow.

Keywords: Thrombocytopenia, tuberculosis, rifampicin


Rifampisine bağlı trombositopeni

Abdullah Çetin Tanrıkulu, Abdurrahman Abakay, Hamdiye Turan
Dicle Üniversitesi Tıp Fakültesi Göğüs Hastalıkları Anabilim Dalı, Diyarbakır

Anahtar Kelimeler: Trombositopeni, tüberküloz, rifampisin


Abdullah Çetin Tanrıkulu, Abdurrahman Abakay, Hamdiye Turan. Rifampycine induced trombositopenia: A case report. Medeniyet Med J. 2010; 25(3): 142-144

Corresponding Author: Abdullah Çetin Tanrıkulu, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar





 

  © 2021 MEDJ